A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I took Plan B after unprotected sex. My period came a few days later than normal, but started with light pinkish brown spots and then turned to red. It was much heavier and lasted 3 days longer than normal ending again with the light pinkish brown spotting. I also had much more cramping than I normally do with my period. I believe this was a chemical pregnancy. Two weeks later I began having a sharp pain in my left lower abdomen. It hurts when I sneeze, walk too quickly, and when I push on the area with my fingers, otherwise it is a dull constant pain. I took a HPT and it was negative. Is it possible that this is a tubal pregnancy or just related to something else? I’ve had the pain for a little over a day now.

A tubal pregnancy (ectopic pregnancy) is an uncommon occurance but considered to be a medical emergency. Certain risk factors that predispose patients to tubal pregnancies include history of STDs, pelvic inflammation, or abdominal/pelvic surgeries. Symptoms of ectopic pregnancy usually occur between 5-8 weeks after the last normal menstrual period. These symptoms include intense abdominal pain, vaginal bleeding, pain on defecation, or pain on urination.

Your symptoms are consistent with menstrual pain and Plan B does not make it more likely to develop an ectopic pregnancy. However, if you are concerned about an an ectopic pregnancy you should be evaluated by your gynecologist or primary care physician.